RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 709–719 (Mi mz5812)  

Conditions under which localization of Riesz means of negative order is not guaranteed

N. N. Kozlova


Full text: PDF file (659 kB)

English version:
Mathematical Notes, 1984, 35:5, 375–381

Bibliographic databases:

UDC: 517.946
Received: 31.07.1981

Citation: N. N. Kozlova, “Conditions under which localization of Riesz means of negative order is not guaranteed”, Mat. Zametki, 35:5 (1984), 709–719; Math. Notes, 35:5 (1984), 375–381

Citation in format AMSBIB
\Bibitem{Koz84}
\by N.~N.~Kozlova
\paper Conditions under which localization of Riesz means of negative order is not guaranteed
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 709--719
\mathnet{http://mi.mathnet.ru/mz5812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750811}
\zmath{https://zbmath.org/?q=an:0549.42008}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 375--381
\crossref{https://doi.org/10.1007/BF01137695}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5812
  • http://mi.mathnet.ru/eng/mz/v35/i5/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020